# SDR SIMA20180207002

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 28,730 hours, 25,017 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED EICAS MESSAGE WHEN MOVING FLAPS TO FROM ZERO TO NINE DEGREES IN FLIGHT.  PEFORMED TROUBLESHOOTING IAW FIM 27-51-00.  FOUND TO BE TRANSITORY CONDITION OF THE FLAP CONTROL SYSTEM.
